The fluctuation theorem and Green-Kubo relations

Searles, DJ and Evans, DJ (2000) The fluctuation theorem and Green-Kubo relations. Journal of Chemical Physics, 112 22: 9727-9735. doi:10.1063/1.481610

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ282809_OA.pdf Full text (open access) application/pdf 461.34KB 0

Author Searles, DJ
Evans, DJ
Title The fluctuation theorem and Green-Kubo relations
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 2000-06
Sub-type Article (original research)
DOI 10.1063/1.481610
Open Access Status File (Publisher version)
Volume 112
Issue 22
Start page 9727
End page 9735
Total pages 9
Publisher American Inst of Physics
Language eng
Keyword Nonequilibrium Statistical-Mechanics
Steady-States
2Nd Law
Dynamical Ensembles
Stochastic Dynamics
Response Theory
Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 36 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 12:58:24 EST by System User on behalf of Scholarly Communication and Digitisation Service